# SDR SWAA2025041419908

- Difficulty date: March 31, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N1809U
- Make and model: Boeing 737-8
- Aircraft serial: 60188
- Aircraft time: 8,582 hours, 4,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EXIT LIGHT IN AFT GALLEY HAS INOP BULB.<[01] REMOVED AND REPLACED BATTERY PACK AT M1673 PER AMM 33-51-06. OPS CHECK NORMAL.;[02] COMPLIED WITH CORRECTIVE ACTION#1.
